Basin of attraction of a cusp-fold singularity in 3D piecewise smooth vector fields
Carregando...
Arquivos
Fonte externa
Fonte externa
Data
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Arquivos
Fonte externa
Fonte externa
Resumo
Generic one-parameter families of piecewise smooth vector fields on R-3 presenting the so-called cusp-fold singularity are studied. The bifurcation diagrams are exhibited and the asymptotic and structural stabilities are discussed. (C) 2014 Elsevier Inc. All rights reserved.
Descrição
Palavras-chave
Piecewise smooth vector field, Bifurcation, Cusp-fold singularity, Structural stability, Basin of attraction
Idioma
Inglês
Citação
Journal Of Mathematical Analysis And Applications. San Diego: Academic Press Inc Elsevier Science, v. 418, n. 1, p. 11-30, 2014.


